MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-65-3021
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 5126729, 02-010-06-0330 - logic cc femoral size 3, right; 5022435, 02-010-06-0531 - logic post.Aug.Block size 3, 5mm; 4862759, 02-010-66-1002 - metaphyseal femoral cone, small, h42mm; 4805607, 02-012-60-1480 - logic stem ext 14mm x 80mm; 4996490, 02-012-60-1612 - logic stem ext 16mm x 120mm; 5091481, 02-012-66-1000 - metaphyseal tibial cone, ml29mm; 5248399, 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t; 4941793, 200-02-35 - three peg patella 35mm; 5147204, 208-05-03 - cc distal fem augment sz 3, 5mm; 5050368, 208-06-03 - cc distal fem augment sz 3, 10mm; 5050384, 208-06-03 - cc distal fem augment sz 3, 10mm.
 
Event or Problem Description
It was reported via clinical study, that the 69 yo female patient caught an infection.The date of adverse event onset is unk-unk-unk.The initial surgery date was on 02-20-2018.The patient was revised with exactech components (poly exchange) on 02-11-2020.The patient¿s outcome was last known as resolved.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, h6 - health effect - impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from an underlying condition associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC TIB INSERT SIZE 3, 21MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key16628493
Report Number1038671-2023-00523
Device Sequence Number14779998
Product Code JWH
UDI-Device Identifier10885862266040
UDI-Public10885862266040
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Catalogue Number02-012-65-3021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age69 YR
Patient SexFemale
Patient Weight122 KG
Patient RaceWhite